MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,3-WAY,24FR,30ML,100%SILI

MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,3-WAY,24FR,30ML,100%SILI
Catalog Number DYND11576
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hole found in catheter.
 
Additional Manufacturer Narrative
It was reported that "pinhole leak was found and the saline was spraying out where the irrigation port connects to the catheter".The catheter was removed and replaced.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,3-WAY,24FR,30ML,100%SILI
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23994714
Report Number1417592-2026-00013
Device Sequence Number13308097
Product Code EZL
UDI-Device Identifier10884389119501
UDI-Public10884389119501
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11576
Device Lot Number59225051544
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown